# SDR DALA2021080204335

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 15,592 hours, 1,508 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3503 - OVEN INOPERATIVE LOCATIONS 411. CORRECTIVE ACTION: DEACTIVATED OVEN AT GALLEY 411. MEL APPLIED. C/W NO GO ODI.(1895231)
